# SDR AALA201702279030

- Difficulty date: February 7, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 62,331 hours, 23,075 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 62,331 hours, 23,075 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON LEFT ELEVATOR UPPER SURFACE 55 INCHES FROM OUTER TIP AND 4 INCHES FROM TRAILING EDGE.  REPAIRED IAW SRM 55-21-11.
